MathSciNet Relay Station
MathSciNet bibliographic data
MR1328371 13A30 (13D02)
Planas-Vilanova, Francesc Rings of weak dimension one and syzygetic ideals. Proc. Amer. Math. Soc. 124 (1996), no. 10, 3015–3017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement